JOURNAL ARTICLE
REVIEW

Lamotrigine induced lymphadenopathy: Case report and literature review

S J Pomeroy, R Ndikumana, J P Cavanagh
International Journal of Pediatric Otorhinolaryngology 2017, 98: 82-84
28583510
Lamotrigine is an anti-epileptic drug often prescribed to children and young females. Side effects include rash, dizziness and diplopia. Over the last twenty years, two cases of lymphadenopathy due to lamotrigine have been reported. We will present the case of a 17-year old female with persistent lymphadenopathy due to lamotrigine. The purpose of this case report is to inform clinicians that lymphadenopathy is a possible side effect of lamotrigine and to highlight the need for further research.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
28583510
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"